# SDR BGJ2006F00000

- Difficulty date: January 6, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N155TT
- Make and model: Cessna 404
- Aircraft serial: 4040443
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 5
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS IN CRUISE POWER CONFIGURATION.  NR 5 CYLINDER BARREL ON RT ENGINE CRACKED AND SEPARATED APPROXIMATELY 3 INCHES FROM MOUNTING BASE IN THE BARREL AREA.  DAMAGE WAS DONE TO THE PISTON AND CONNECTING ROD AT THE TIME OF SEPARATION.  CAUSE IS UNKNOWN.  (K)
